# SDR CALA0500399

- Difficulty date: November 11, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 30,128 hours, 16,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339501
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 986.5, LBL 7 TO LBL 26.  THE CORRODED SECTIONS WERE TRIMMED OUT AND FILLER AND REPAIR DOUBLERS WERE INSTALLED IAW SRM 53-60-51, FIGURE 201.
